# SDR DALA2016042203263

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,854 hours, 18,620 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Condition: Worn
- Location: Rod End
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER: OTBD  PCU ROD END ATTACH LINK UPPER BEARING WORN. SEE NRC FOR ADDITIONAL DETAILS.  REPLACED RT OTBD PCA, REF AMM 27-31-05.
